A free boundary problem related to singular stochastic control: The parabolic case

H. M. Soner, S. E. Shreve

Research output: Contribution to journalArticlepeer-review

20 Scopus citations
Original languageEnglish (US)
Pages (from-to)373-424
Number of pages52
JournalCommunications in Partial Differential Equations
Volume16
Issue number2-3
DOIs
StatePublished - Jan 1 1991

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'A free boundary problem related to singular stochastic control: The parabolic case'. Together they form a unique fingerprint.

Cite this